# SDR 2008UALA01203

- Difficulty date: March 4, 2008
- Submitted: March 12, 2008
- Operation: Air carrier
- Aircraft: N855UA
- Make and model: Airbus A319-131
- Aircraft serial: 1737
- Aircraft time: 20,847 hours, 8,110 cycles
- Engine: Iae V2522A5
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Dirty
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1R AFT GIRT BAR FITTING STOP LEVER MECHANISM STUCK IN DOWN POSITION.  FOUND DIRTY FITTING.  CLEANED AND LUBED FITTING.  OPS CHECKED NORMAL.
